# SDR RRXA98492

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 97590021
- Condition: Misdrilled
- Location: Frame 500
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 500 WITH MISDRILLED HOLE BETWEEN LONGERONS 16 AND 17 LEFT.  FABRICATED AND INSTALLED REPAIR ANGLE AND SHIM IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R66, DC-8 SRM 53-2-0 AND 51-1-21.
